Jump to content

Search the Community

Showing results for tags 'hydrocodone'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Controversies, actions, events
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 3 results

  1. Ok due to my divorce and a lot of pain watching my ex tear my daughters through way to much info to hurt me I became "depressed" my Doc prescribed me Prozac Sept. 2016 it upped to 40 mg by Jan. 2017. I HAVE NOT BEEN MYSELF SINCE THE PRESCRIPTION!!! So I decided to Coldturkey 8 days ago!!! OMG! I've never researched a thing about CT off Prozac. I'm a 22 year recovering Opiate addict so I'm familiar to Opiate WD... This!!! Prozac withdrawal Coldturkey is unmanageable! So Day 1 I quit Norco, Prozac, and adderall. I'm tired of taking pills. I'm not the same person I used to be! Ok within 48 hours vomiting comes for 2 days almost non stop! Day 3 I'm rushed to ER to get fluids for dehydration. I was released and sent home. Still throwing up. Day 4 still throwing up. But extremely tired and sleepy, days 5 and 6 sleepy and tired feel like I'm dying. Cannot eat. - Today = Day 9... nothing tastes right but I'm starving, food goes right thru me and I have not slept in 2 days! I'm freezing cold in 90 degree weather! - But my head is clear, I'm calm, feel smart, my Precious GF notices a miraculous difference she can feel. But I'm literally wore out tired. And cannot sleep! And the freezing cold thing is miserable. My legs hurt. I cannot get comfortable anywhere. -- WHY!!!! ??? Is Prozac withdrawal harder, worse and longer than Opiate, or Amphetamines???? I don't get it!! This is the worse medication that I've ever experienced. And it never helped me! It made me worse with cloudy judgement and Chemical Imbalance! -- I want it over is it possible????
  2. Hello, I found this site while checking reviews about supplements sold by another site. Thank the Universe I was compelled to do so, saved myself a lot of $$. Read around a bit and knew that I had come home. In 1992 I was diagnosed with Fibromyalgia and part of that was insomnia. I was started on 25mg of Amitriptyline and am still on that same dose today. However, life happened and the pain and everything made me depressed. Over the years I went from one anti depressant to another, and the Wellbutrin was the last. I stopped taking it cold turkey, never thought twice about it and had no side effects (that I recognized!) I am not sure how it is I was so oblivious, as I am usually a very inquisitive person and am constantly researching and reading about anything. ​Maybe a light bulb went on because of what's been happening slowly over the past 6 months. All changes from one to the next went OK, stopped and started one after another. Until I was only on the Amitriptyline again. Then I had sleep issues again, and a doctor suggested Klonopin. He did not think I should have Xanax. In fact, he dropped it and I did go through a few weeks of tense emotions. The Klonopin was offered long after. This doctor allowed me to be on Hydrocodone, 2 ea of 10/325. Then my insurance changed and the next doctor fussed a bit, then OK'd it, but after a year she dropped me, because she thought I was doctor shopping. (I had a root canal and an extraction, each cost me many $$, and certainly not worth getting 16 5/325 Vicodin for) I had to look for another doctor, and this one refused to give me the pain medication. What she did is had me withdraw unsupervised and way too fast. This all gives me great hope that I will make it through my current journey. My wings have been clipped, and I am not liking this at all. This last doctor who took my pain meds away wanted to start me on Lyrica, I refused, knowing is causes weight gain, a fact that is actually well known. Unfortunately I allowed her to talk me into taking Cymbalta, which can also cause weight gain, especially once partnered with the Amitriptyline and Klonopin. Wings were growing back, but the added weight in the past 6 months has made it almost impossible to move, let alone fly.... Around Christmas I had Pneumonia, but it would not go away, so I asked for a chest x-ray, on the 1 year anniversary of quitting smoking. Findings were an enlarged heart and a partially collapsed lung. And the letter read that we'd discuss in 3 months at the next appointment........ Long story short, I called to talk to her, to learn she was gone for a month. I was so angry - so I asked to see a different doctor, one I had seen before, and he has great bedside manners! Ultrasound revealed heart is OK, not sure about the lungs, but the coughing and wheezing is pretty much gone now. I quit seeing that woman and switched - and on my 1st official appointment, I took my meds with with me and one by one I asked questions, and he told me the truth, and we made a plan. maybe his plan is possible, we shall see. Based on past experience, I apparently can handle withdrawals. But I do not want to travel this journey alone, so I am glad I found all of you. We also agreed on dropping the Amitriptyline and he told me about Klonopin causing Dementia and Alzheimer's, and he encouraged me to let that go, too. I told him that I was no longer taking Buspar, it was not working, I kept forgetting to take it (for anxiety) and it did nothing for/to me. I only took it for a week or so) I started tapering on Monday 21st of March. The night from the 24th to the 25th I had a bad dream, woke up with heart palpitations, checked it and was at 135 heart rate. oops. very odd feelings. I recalled reading about settling these effect by taking a Benzo - so I did. It helped. I have re-set my game plan to get off Cymbalta and Amitriptyline first. The Klonopin next. For sleep I was given Trazadone. But I am looking for natural ways to get me sleepy and sleeping again. Now, all my reading the past few days has shown that many experience a great range of symptoms, either while still on the drugs or as they are withdrawing. I felt it might be safe to stick with folks who understand and I can learn so much from you. My goal is to bring the Phoenix back to life - to find that part that I lost again, all the while losing a few pounds - especially what I gained the past 6 months, rendering me useless (in my opinion) and I will not live like this any longer. It's dangerous too, as I fall and have hurt myself, not good. I am committed to success using as many natural tools as I can. Am on supplements now and notice how much better I feel already. Thanks for reading this. http://survivingantidepressants.org/index.php?/topic/11690-ingridphoenix-i-want-to-fly-again/
  3. A bit long winded but please read... BACKGROUND: (I'm Elizabeth and ended up on ADs (Celexa and Wellbutrin and Gabapentin) when the real problem was after a thryoidectomy I was being OVER prescribed replacement doses of replacement thyroid hormone. My TSH was less than 0.01 which was causing anxiety. It is well know that thryoid overdoses are completely preventable but I would have no longer been profitable to the p-doc if he did his job. Left the p-doc who didn't bother to check my thyroid and instead am on a "placebo dose" of celexa according to my p-nurse and was standing steady. Am fighting with my endocrinologist to judge my replacement thyroid hormone based on free t4 and NOT TSH.) CURRENT PROBLEM/ NEED ADVICE: ***I now did a fertility IVF cycle before starting grad school in the fall. I ended up with Ovarian Hyperstimulation Syndrome (OHSS) and since I have ended up with a positive pregnancy result for the moment. I have about 10 pounds of extra water and fluid which has stopped up in my belly. I look 5 months pregnant. I had horrible nausea and severe belly pain from the swelling, more than I could stand. When I went to the ER to deal with this problem last week, they gave me prescription narcotics and anti-nausea meds. Dilaudid and Phenegran. I took them as prescribed for 2 days, read that they can be addictive, and spent 3 days trying to make it without the meds. I couldn't hack it. My mood went way low. In retrospect I think those 3 days were h*ll cause I was so sick. ****Can legitimate pain cause your mood to go south? I've now gone back on to 1/2 the dose of meds prescribed. To give you the dose, I'm taking 1 mg dilauded and 6.5 mg phengeran and trying to do this just every 5 hours. (Lighter meds like vicodin make me depressed). By the time hour 4 passes, I start to feel sick and anxious again. OHSS is like having a 10 lb balloon filled with a rock under your belly button. I start to relax again when the meds kick in and I don't like feeling a medicinal based "relaxation." ****Am I crazy to worry about this? How addictive are these? Anyone else needed heavy pain meds and have a problem getting back off them post ADs? Am I just being hypersensitive because of my AD experience? Am I worrying too much??? I have to start grad school in 3 weeks and 5 hours away from home and really need to be able to function as me, without pain drugs. I don't want a drug addition to deal with. I'm so terrified after trusting p-docs when I never should have. Thanks so much for any advice or experience!!! --Elizabeth
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy